Alert archive / Oregon / Gale Warnings in 2021
Gale Warning 36, NWS Portland, OR
NWS Portland, OR issued this gale warning at Nov 4, 2021, 3:18 PM PDT. It took effect at Nov 4, 2021, 11:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2021, 3:18 PM PDT (22:18 UTC)
- In effect from
- Nov 4, 2021, 11:00 PM PDT
- Expired
- Nov 5, 2021, 5:14 AM PDT
- In force
- 6 hr
- Issued by
- NWS Portland, OR
The text
As transmitted.
881
WHUS76 KPQR 042218
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
318 PM PDT Thu Nov 4 2021
PZZ270-275-051130-
/O.CAN.KPQR.GL.W.0035.000000T0000Z-211105T0200Z/
/O.NEW.KPQR.GL.W.0036.211105T0600Z-211105T1300Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
318 PM PDT Thu Nov 4 2021
...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 AM PDT
FRIDAY...
* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and
seas 12 to 16 ft at 12 seconds expected.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Waters from Cascade Head to Florence OR from
10 to 60 NM.
* WHEN...From 11 PM this evening to 6 AM PDT Friday.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ250-255-051130-
/O.CAN.KPQR.GL.W.0035.000000T0000Z-211105T0200Z/
/O.NEW.KPQR.GL.W.0036.211105T0800Z-211105T1500Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
318 PM PDT Thu Nov 4 2021
...GALE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT FRIDAY...
* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and
seas 10 to 15 ft at 12 seconds expected.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Coastal waters from Cascade Head to Florence
OR out 10 NM.
* WHEN...From 1 AM to 8 AM PDT Friday.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-051130-
/O.EXT.KPQR.SC.Y.0181.000000T0000Z-211105T1800Z/
Columbia River Bar-
318 PM PDT Thu Nov 4 2021
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT FRIDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...8 to 10 feet through Friday morning, then near
7 to 9 ft Friday afternoon.
- FIRST EBB...Very strong ebb around 515 pm Thursday. Seas near
14 ft with breakers.
- SECOND EBB...Around 530 am Friday, with seas near 13 feet and
breakers likely.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 11 AM PDT Friday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland2 follow-up statements
911
WHUS76 KPQR 050905
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
205 AM PDT Fri Nov 5 2021
PZZ270-275-051300-
/O.CON.KPQR.GL.W.0036.000000T0000Z-211105T1300Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
205 AM PDT Fri Nov 5 2021
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...
* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and
seas 12 to 16 ft at 12 seconds.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Waters from Cascade Head to Florence OR from
10 to 60 NM.
* WHEN...Until 6 AM PDT early this morning.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ250-255-051500-
/O.CON.KPQR.GL.W.0036.000000T0000Z-211105T1500Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
205 AM PDT Fri Nov 5 2021
...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and
seas 11 to 15 ft at 12 seconds.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Coastal waters from Cascade Head to Florence
OR out 10 NM.
* WHEN...Until 8 AM PDT this morning.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-051800-
/O.CON.KPQR.SC.Y.0181.000000T0000Z-211105T1800Z/
Columbia River Bar-
205 AM PDT Fri Nov 5 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...8 to 11 feet through Friday morning, then near
7 to 9 ft Friday afternoon. Increasing to 10 to 12 feet Friday
night through Saturday afternoon.
- FIRST EBB...Around 530 am Friday, with seas near 13 feet
and breakers likely.
- SECOND EBB...Very strong ebb around 545 pm Friday. Seas
near 11 feet with breakers.
- THIRD EBB...Around 615 am Saturday. Seas near 12 feet with
breakers likely.
.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 11 AM PDT this morning.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland411
WHUS76 KPQR 051214
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
514 AM PDT Fri Nov 5 2021
PZZ270-275-060115-
/O.CAN.KPQR.GL.W.0036.000000T0000Z-211105T1300Z/
/O.EXB.KPQR.SC.Y.0181.000000T0000Z-211106T0900Z/
/O.NEW.KPQR.GL.A.0019.211106T0900Z-211106T2200Z/
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
514 AM PDT Fri Nov 5 2021
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...
* WHAT...For the Small Craft Advisory, southwest winds 15 to 25
kt with gusts up to 30 kt and seas 10 to 12 ft at 12 seconds.
For the Gale Watch, southwest winds 20 to 30 kt with gusts up to
40 kt and seas 12 to 16 ft at 12 seconds possible.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Waters from Cascade Head to Florence OR from
10 to 60 NM.
* WHEN...Small Craft Advisory, until 2 AM PDT Saturday. Gale
Watch, from late tonight through Saturday afternoon.
* IMPACTS...Strong winds can cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.
&&
$$
PZZ250-255-060115-
/O.CAN.KPQR.GL.W.0036.000000T0000Z-211105T1500Z/
/O.NEW.KPQR.SC.Y.0183.211105T1214Z-211106T0900Z/
/O.NEW.KPQR.GL.A.0019.211106T0900Z-211106T2200Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
514 AM PDT Fri Nov 5 2021
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...
* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt
with gusts up to 30 kt and seas 8 to 12 ft at 13 seconds. For
the Gale Watch, southwest winds 20 to 30 kt with gusts up to 40
kt and seas 12 to 16 ft at 11 seconds possible.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Coastal waters from Cascade Head to Florence
OR out 10 NM.
* WHEN...Small Craft Advisory, until 2 AM PDT Saturday. Gale
Watch, from late tonight through Saturday afternoon.
* IMPACTS...Strong winds can cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.
&&
$$
PZZ210-060115-
/O.EXT.KPQR.SC.Y.0181.000000T0000Z-211106T0300Z/
Columbia River Bar-
514 AM PDT Fri Nov 5 2021
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...8 to 11 feet through Friday morning, then
near 7 to 9 ft Friday afternoon. Increasing to 10 to 12
feet Friday night through Saturday afternoon.
- FIRST EBB...Around 530 am Friday, with seas near 13 feet
and breakers likely.
- SECOND EBB...Very strong ebb around 545 pm Friday. Seas
near 11 feet with breakers.
- THIRD EBB...Around 615 am Saturday. Seas near 12 feet with
breakers likely.
.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 8 PM PDT this evening.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portlandWhat forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Nov 4, 11:19 AM PDT, 3 hours 59 minutes earlier.
Area forecast discussion, Nov 4, 11:19 AM PDT, 3 hours 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Portland OR
1119 AM PDT Thu Nov 4 2021
Updated aviation & marine discussions.
.SYNOPSIS...Complex low pressure off the Pac NW coast will lead to
wet and blustery weather across the forecast area today. This will be
followed by a brief lull tonight before the next frontal system
brings another round of rain Friday morning. More Pacific storm
systems affect the area over the weekend into early next week and
push their associated fronts through the Pac NW, bringing periods of
rain, Cascades snow, and gusty winds to the region.
&&
.SHORT TERM...Today through Saturday...Active weather will affect the
Pac NW for the next several days, as is often the case in November.
Latest satellite imagery shows a broad and complex area of low
pressure offshore, encompassing the area north of 40N and east of
140W. The Pacific jet stream is rather zonal, generally lined up
along 40N east of the dateline and aimed toward the OR/CA coast. Only
minor changes in the position of the jet are expected through
Saturday, which will support a continuation of active weather across
SW Washington and NW Oregon.
While the main low pressure center associated with this system is
well to our north - a 990 mb low near 50N/130W - the position of the
jet stream has allowed a secondary lobe of low pressure to develop
near 44N/128W. The strongest MSLP gradients are on the south side of
this secondary low, which is delaying the strongest winds as expected
for inland areas. Models mostly suggest this southern lobe of low
pressure will pivot northeastward and brush the WA coast before
making landfall in Vancouver Island around midday. The 06z NAM and
GFS continue to suggest rapid pressure rises as the lobe of low
pressure passes by this morning, causing blustery SW winds to develop
throughout the forecast area and linger into the afternoon hours.
Widespread 30-40 mph gusts can be expected once the inland winds get
going this morning, with a few gusts 40-50 mph for the most exposed
areas like Chehalem Mountain. This will likely be a low-end event by
Wind Advisory standards, but with foliage still on many trees, 40 mph
gusts inland can still cause spotty issues with downed limbs and
power lines. Latest probabilistic data from the National Blend of
Models still suggests a high probability (70-90%) that peak wind
gusts will reach 40 mph or higher in the Willamette Valley.
Therefore, will allow the Wind Advisory stand for the Willamette
Valley. While strong gusts aren't as likely for Kelso/Longview and
the Lower Columbia, the same NBM probabilistic data still shows a
40-60% chance of gusts reaching 40 mph for the Lower Cowlitz Valley,
including Castle Rock.
Stronger southerly winds began to develop along Oregon's Central
Coast shortly after 11 PM, spreading northward over the past few
hours. Peak wind gusts thus far include 62 mph in Lincoln City, 60
mph at Cape Perpetua, and 55 mph at the Yaquina Bay - not all that
impressive by November coastal wind standards. The 06z 4km NAM Nest
continues to suggest the strongest 900-950 mb winds have yet to
arrive, bringing an axis of 50-60 kt 950 mb winds over the coast
around 5 AM this morning. Meanwhile, MSLP gradients will turn from
largely easterly to a more southerly directions, which will support
more widespread gusty winds rather than just affecting coastal areas.
Overall, it still appears the High Wind Warnings along the Oregon
Coast will marginally verify, so we will allow them to stand. Gusts
on the order of 40-50 mph will be common for the coastal communities
through early afternoon, but it seems questionable any coastal towns
will reach 58 mph.
Rainfall with this system has been significant, but not enough thus
far to cause hydro problems. Many locations along the coast and in
the Coast Range have exceeded 1 inch, with amounts trailing off to
the east. Latest CAMs suggest plenty more rain will arrive as today
progresses. 06z GFS precipitable water values of 0.75-1.00" through
early afternoon suggests any convective showers will have ample
moisture to work with and thus could produce locally heavy rainfall
rates - possibly enough to cause localized flooding issues if showers
train over the same area. It is impossible to tell where this would
occur ahead of time - but radar will need to be watched closely for
this possibility.
High pressure noses quickly northward across the forecast area this
afternoon and evening, bringing a swift end to showers. However the
next cold front presently nearing 140W will be fast approaching, and
should spread rain onshore by early Friday morning. This looks like a
quick shot of rain - perhaps intense for a few minutes as the front
moves through. In general, models show around 0.25" for the
Willamette Valley and 0.50" to 0.75" elsewhere. This will be a bona
fide cold front, with a significant air mass change for the cooler
behind it. Expect snow levels to lower from around 4500-5500 feet
ahead of the front tonight, to as low as 3000-3500 feet by late
Friday night. This should bring a couple inches of snow to the
Cascade passes, but impacts should be minor.
Low pressure persists over the NE Pacific into Saturday. Models have
been struggling with how to handle cyclogenesis at the base of the
broader upper trough, with solutions ranging from explosive
cyclogenesis to hardly any development at all. But most models do
show some development of low pressure off the Oregon Coast, so we
should be on watch for another round of wet and windy weather
Saturday. Snow levels will be lower ahead of this system, so any
substantial QPF in the Cascades may necessitate the first Winter
Weather Advisory of the season. Weagle
&&
.LONG TERM...Saturday night through Wednesday...Model and ensemble
guidance are in good agreement an active weather pattern will persist
into the middle of next week and make November feel like it's really
November (unlike some recent Novembers) across southwest Washington
and northwest Oregon. Temperatures should start off relatively cool
with snow levels generally hovering in the 2500-3500 ft range
Saturday night into Sunday with our first substantial round of snow
likely in the Cascades. Snow levels should then rise into early next
week, but confidence in details remains relatively low. Rain chances
appear more likely than not each day, but are highest over the
weekend and then again towards next Tuesday and Wednesday.
Specifically, we appear likely to be in a showery weather pattern
Saturday night into Sunday and more likely in a pattern conducive
for a longer duration steadier rain next Tuesday and Wednesday. It
should be noted that 10-20% of model guidance suggests a moderate to
strong atmospheric river oriented from west-to-east will impact the
region late Tuesday or Wednesday, which would result in hydrology
issues given the wet weather of late. For now, this still looks like
a low probability event, but something worth monitoring. /Neuman
&&
.AVIATION...18Z TAFs: Surface low near Vancouver Island, B.C.
with trough extending to the WA/OR coast. Pressure gradient still
strong across the area, maintaining gusty winds. Will see winds
quickly ease 19-21Z. Flight conditions IFR/LIFR at the coast and
VFR inland. At the coast expect to see IFR/LIFR conditions lift
to MVFR 18-20Z, then a mix of MVFR and VFR closer to 00Z. Next
front arrives later tonight with MVFR/IFR possible after 11Z as
rain increases. Should then see a trend toward VFR around 18Z
Fri. For inland areas HREF guidance indicating 50-70% chance of
MVFR through about 21Z as a trough line moves through, followed
by VFR through most of tonight, but rain returns late tonight and
chances for MVFR cigs return around 15Z Fri.
For detailed regional Pac NW aviation weather information, go
online to: https://weather.gov/zse
KPDX AND APPROACHES...Expect to see a mix of VFR and MVFR as
showers associated with a trough move through, then mainly VFR
after 21Z through the remainder of the night. Next system will
bring rain starting 12-14Z with MVFR conditions possible around
15-18Z Fri. Winds are near peak at 18Z and is expected to ease in
the next few hours.
&&
.MARINE...Winds transitioning to west to southwest as a trough
moves ashore. Gusts to 35 kt still possible especially for the
northern zones through early afternoon. Winds back to south this
this afternoon as the next front approaches. It appears gales are
likely with this front late tonight for the outer zones, but
nearshore gales may be harder to attain, or be brief. Another
break occurs during the day Friday as the next system winds up
offshore. Model solutions are not in good agreement with the
details for Friday night and Saturday. Models generally agree on
placing a low east of 130W around a 990-1000 mb range off the WA
coast Saturday morning. There is some indication of a secondary
low developing south of the parent low and where it will end up.
Forecast confidence is low for this system. After that the active
weather continues through early next week.
Seas appear to be have peaked over portions of the waters. Buoy
46050 had 16' earlier but now at 13', but buoy 46248 bumped up to
14-16' at 17Z. Seas should slowly decrease through the evening
and overnight hours with combined seas back to around 10 to 14
feet by Friday morning. Seas build again Saturday morning as a
westerly arrives and should peak around 15 to 19 feet at 12 to
14 seconds Saturday afternoon. -Bumgardner
&&
.BEACH HAZARDS...There will be rough surf along the coast through
Thursday evening, creating hazardous conditions for beachgoers.
In addition, a Coastal Flood Advisory for tidal overflow remains
in effect for the south Washington and north Oregon coasts during
the time of the midday high tide. The Friday midday high tide
gets close to tidal over flow, but looks like the Saturday
afternoon high tide poses a greater risk for tidal overflow.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory until 6 PM PDT this evening for Greater Portland
Metro Area-Lower Columbia.
Coastal Flood Advisory until 4 PM PDT this afternoon for North
Oregon Coast.
Wind Advisory until 4 PM PDT this afternoon for Central
Willamette Valley-South Willamette Valley.
WA...Wind Advisory until 6 PM PDT this evening for Greater Vancouver
Area-I-5 Corridor in Cowlitz County.
Coastal Flood Advisory until 4 PM PDT this afternoon for South
Washington Coast.
PZ...Gale Warning until 7 PM PDT this evening for coastal waters
from Cape Shoalwater WA to Florence OR out 60 nm.
Small Craft Advisory until midnight PDT tonight for Columbia
River Bar.
&&
www.weather.gov/portland
Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortlandIn the hours before
Local storm report, Nov 4, 10:08 AM PDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1008 AM PDT THU NOV 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM NON-TSTM WND GST CLATSOP SPIT 46.23N 124.00W
11/04/2021 M58 MPH CLATSOP OR MESONET
MESONET STATION 3CLO3 CLATSOP SPIT.
0831 AM NON-TSTM WND GST SCOTTS MILLS 45.04N 122.66W
11/04/2021 M45 MPH CLACKAMAS OR MESONET
MESONET STATION EW6204 SCOTTS MILLS.
0953 AM NON-TSTM WND GST 2 NNW AURORA 45.25N 122.77W
11/04/2021 M45 MPH MARION OR ASOS
ASOS STATION KUAO AURORA AIRPORT.
&&Local storm report, Nov 4, 11:20 AM PDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1120 AM PDT THU NOV 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM NON-TSTM WND DMG LEBANON 44.54N 122.91W
11/04/2021 LINN OR EMERGENCY MNGR
TREE LIMB 3-4 INCHES IN DIAMETER CAME DOWN
OFF A DECIDUOUS TREE IN A BACKYARD.
&&
NEUMANThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:57 PM PDT | Coastal Flood Advisory | PQR | 24 hr | |
| Nov 4, 2:57 PM PDT | Coastal Flood Advisory | PQR | 49 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.